MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V; STOPCOCK, I.V. SET
Catalog Number AM6154
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a 10" (25 cm) appx 1.0 ml, smallbore ext set w/6-port nanoclave¿ manifold, check valve (orange, glow, blue, purple, yellow, green rings), nanoclave¿, luer lock where the customer reported that the "manifold breaking".There was unknown patient involvement; harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
The device is not available for investigation.Without the return of the device a probable cause is unable to be determined.A device history review could not be completed due to the unknown lot number.
 
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.Lot history review could not be conducted due to the unknown lot number.

Brand Name
10" (25 CM) APPX 1.0 ML, SMALLBORE EXT SET W/6-PORT NANOCLAVE¿ MANIFOLD, CHECK V
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22679463
Report Number9617594-2025-01575
Device Sequence Number18429125
Product Code FMG
UDI-Device Identifier00887709126886
UDI-Public00887709126886
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM6154
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/31/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown